# SDR ACE110503

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N9957M
- Make and model: Cessna 207A
- Aircraft serial: 20700764
- Aircraft time: 16,031 hours
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT HE BEGAN SMELLING EXHAUST FUMES AND BEGAN FEELING SICK AFTER DEPARTURE.  RETURNED TO THE ORIGINAL AIRPORT AND LANDED SAFELY.  MAINTENANCE VERIFIED THE SMELL OF EXHAUST IN THE AIRCRAFT AFTER LANDING AND WAS INFORMED BY THE PILOT THAT HE THOUGHT THAT TURNING OFF CABIN HEAT HAD REDUCED THE FUMES IN THE CABIN.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM AND REPLACED THE LEFT MUFFLER (CABIN HEAT) FOR CONVENIENCE.  THE REMOVED MUFFLER HAS BEEN INSPECTED AND WAS NOT NOTED AS HAVING ANY DISCREPANCIES.
